# SDR 02FDEA00825

- Difficulty date: November 13, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 39,385 hours, 7,437 cycles
- Engine: Ge CF680
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 9250M97P04
- Part serial: NGL00409
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF NR 1 OIL QUANTITY DROPPED TO 2 QTS.  TEMPERATURE ROSE 30 DEGREES ABOVE NR 2 AND NR 3.  PRESSURE DROPPED 25 PSI BELOW NR 2 AND NR 3.  ENGINE SHUT DOWN.  REMOVED AND REPLACED O-RING IAW MM.  REMOVED AND REPLACED FUEL OIL HEAT EXCHANGER IAW MM.   ENGINE FLUSH CARRIED OUT IAW MM.  ENGINE RUN CARRIED OUT IAW MM.
